In this paper, we study and relate Calabi-Yau subHodge structures of Fano subvarieties of different Grassmannians. In particular, we construct isomorphisms between Calabi- Yau subHodge structures of hyperplane sections of Gr(3; n) and those of other varieties arising from symplectic Grassmannians and congruences of lines or planes. We describe in details the case of the hyperplane sections of Gr(3; 10), which are Fano varieties of K3 type whose K3 Hodge structures are isomorphic with those of other Fano varieties such as the Peskine variety. These isomorphisms are obtained via the study of geometrical correspondences between different Grassmannians, such as projections and jumps via two-step flags. We also show how these correspondences allow to construct crepant categorical resolutions of the Coble cubics. Finally, we prove a generalization of Orlov's formula on semiorthogonal decompositions for blow-ups, which provides conjectural categorical counterparts of our Hodge-theoretical results.

Nested varieties of k3 type / Bernardara M.; Fatighenti E.; Manivel L.. - In: JOURNAL DE L'ÉCOLE POLYTECHNIQUE. MATHÉMATIQUES. - ISSN 2270-518X. - ELETTRONICO. - 8:(2021), pp. 733-778. [10.5802/jep.156]

Nested varieties of k3 type

Fatighenti E.;
2021

Abstract

In this paper, we study and relate Calabi-Yau subHodge structures of Fano subvarieties of different Grassmannians. In particular, we construct isomorphisms between Calabi- Yau subHodge structures of hyperplane sections of Gr(3; n) and those of other varieties arising from symplectic Grassmannians and congruences of lines or planes. We describe in details the case of the hyperplane sections of Gr(3; 10), which are Fano varieties of K3 type whose K3 Hodge structures are isomorphic with those of other Fano varieties such as the Peskine variety. These isomorphisms are obtained via the study of geometrical correspondences between different Grassmannians, such as projections and jumps via two-step flags. We also show how these correspondences allow to construct crepant categorical resolutions of the Coble cubics. Finally, we prove a generalization of Orlov's formula on semiorthogonal decompositions for blow-ups, which provides conjectural categorical counterparts of our Hodge-theoretical results.
2021
Nested varieties of k3 type / Bernardara M.; Fatighenti E.; Manivel L.. - In: JOURNAL DE L'ÉCOLE POLYTECHNIQUE. MATHÉMATIQUES. - ISSN 2270-518X. - ELETTRONICO. - 8:(2021), pp. 733-778. [10.5802/jep.156]
Bernardara M.; Fatighenti E.; Manivel L.
File in questo prodotto:
File Dimensione Formato  
NestedFK3_JEP_2021__8__733_0.pdf

accesso aperto

Tipo: Versione (PDF) editoriale
Licenza: Licenza per Accesso Aperto. Creative Commons Attribuzione (CCBY)
Dimensione 1.13 MB
Formato Adobe PDF
1.13 MB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11585/895293
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 15
  • ???jsp.display-item.citation.isi??? 8
social impact